# SDR 07FDEA01216

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Part number: 65239431
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT BATTERY BOX CORRODED AT FOWARD RT AND LT CORNERS REMOVED CORROSION FROM BATTERY BOX.  MATERIAL LOSS WAS OUT OF LIMITS, REF SRM 51-30-2 FIG.  REPLACED WITH NEW BATTERY BOX REF MM 24-30-011-4.
